This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
I have palindromic rheumatism which basically means that I have sporatic episodes of rheumatism that is random and roaving. Some days I have no pain, some days I have crippling pain. I occasionally take between 5 and 25 mg of prednizone, depending on the pain level and the activity that I am not allowing the pain to get in the way of.
I recently had an evening planned with my lover and had taken 15mg of prednizone because I was feeling a bit stiff and enflamed in a few joints and wanted to be able to not be distracted by the pain. What I was curious about is if the prednizone may have decreased my ability to feel stimulation. I was able to reach climax several times throughout the night but noticed looking back that the sensations were not as strong as they usually are. If the prednizone can make joint pain unnoticable, could it also have made my vaginal area less sensitive?
I am by no means a prednizone junkie. I am aware of the damage I can do on my joints by masking the pain. I only use the steroid for pain manage about once a month and mostly depend on Tramadol. Just wanted to make that clear before someone gives me that lecture.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.